# SDR MALA010107

- Difficulty date: January 9, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 330151
- Part serial: SNON2196
- Condition: Failed
- Location: Light Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.  MAINTENANCE REPLACED EMERGENCY LIGHT SWITCH AT FA''''S PANEL.  ALL CHECKS GOOD. P/N 3301-51, S/N ON 2196.
